# SDR HNAA2025091400628

- Difficulty date: August 24, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14526436401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV L/H POTABLE WATER CABLE SUPPORT IS CORRODED.  R&R LAV L/H POTABLE WATER CABLE SUPPORT IAW EMB 145 SRM 51-40-02.
